PUBLISHED
  1. Beauchard K., Zuazua E., Large time asymptotics for partially dissipative hyperbolic systems, Arch. Rational Mech. Anal. 199 (2011), 177–227 Download PDF

  2. Zuazua E., Switching control, J. Eur. Math. Soc. 13 (2011), 85-117 Download PDF

  3. Kawashima, S., Zhu, P., Traveling waves for models of phase transitions of  solids  driven by configurational forces, Discrete and Continuous Dynamical Systems 2011. Volume: 15 ,   Issue: 1 ,  pages 309 - 323 Download PDF

  4. Micu S., Zuazua E., Regularity issues for the null-controllability of the linear 1-d heat equation, Systems and Control Letters, 60 (2011) 406-413 Download PDF

  5. Krejcirik D., Zuazua E., The asymptotic behaviour of the heat equation in a twisted Dirichlet-Neumann waveguide, J. Differential Equations 250 (2011) 2334–2346 Download PDF

  6. Marica A., Zuazua E., High frequency wave packets for the Schrodinger equation and its numerical approximations, C. R. Acad. Sci. Paris, Ser. I 349 (2011) 105–110 Download PDF

  7. M. Ersoy, T. Ngom, M.Sy, Compressible primitive equations: formal derivation and stability of weak solutions, Nonlinearity, 24(1), pp 79-96, 2011 Download PDF

  8. C. Bourdarias, M. Ersoy, S. Gerbi, A kinetic scheme for transient mixed flows in non uniform closed pipes: a global manner to upwind all the source term, Journal of Scientific Computing, Springer Netherlands, 1–16, 2011, 10.1007/s10915-010-9456-0 Download PDF

  9. Ervedoza S., Zuazua E., Observability of heat processes by transmutation without geometric restrictions, Mathematical Control and Related Fields, Volume 1, Number 2, June 2011,  pp. 177-187,  doi:10.3934/mcrf.2011.1.177 Download PDF

  10. Tu Z, Lu X., Counterexamples of regularity behavior for evolution equations, JMAA(Journal of Mathematical Analysis and Applications) 382 (2011), 148-161 Download PDF

  11. Ignat, L., A splitting method for the nonlinear Schrödinger equation, J. Differential Equations 250 (2011) 3022–3046 Download PDF

  12. Cazacu C., On Hardy inequalities with singularities on the boundary, C. R. Acad. Sci. Paris, Ser. I 349 (2011) 273–277 Download PDF
TO APPEAR

  1. Castro C., Zuazua E., Flux identification for 1-d scalar conservation laws in the presence of shocks, Mathematics of Computation, American Mathematical Society Download PDF

  2. Zuazua E., Control and stabilization of waves on 1-d networks, "Traffic flow on networks", B. Piccoli and M. Rascle, eds., Lecture Notes in Mathematics, CIME Subseries, Springer Verlag Download PDF

  3. Zhu, P., Solvability via viscosity solutions for a model of phase transitions driven by configurational forces, Nonlinearity arXiv:0912.5322 Download PDF

  4. Alber H., Zhu P., Solutions to a model with Neumann boundary conditions for phase transitions driven by configurational forces, Nonlinear Analysis Real World Applications Preprint No. 2605, Dept Math, TU Darmstadt Download PDF

  5. Ervedoza S., Zuazua E., Sharp observability estimates for heat equations, Archive for Rational Mechanics and Analysis Download PDF

  6. Casado-Diaz J., Castro C., Luna-Laynez M., Zuazua E., Numerical approximation of a one-dimensional elliptic optimal design problem, SIAM J. Multiscale Analysis Download PDF

  7. Ervedoza S., Zuazua E., The Wave Equation: Control and Numerics, ``Control of Partial Differential Equations", P. M. Cannarsa and J. M. Coron, eds., “Lecture Notes in Mathematics”, CIME Subseries, Springer Verlag. Download PDF

  8. Micu S., Zuazua E., On the regularity of null-controls of the linear 1-d heat equation, C. R. Acad. Sci. Paris Download PDF

  9. Marica A., Zuazua E., On the quadratic finite element approximation of 1-d waves: propagation, observation, control and numerical implementation, ``CFL-80: A Celebration of 80 Years of the Discovery of CFL Condition", C. Kubrusly and C. A. Moura, eds., Springer Proceedings in Mathematics, Springer Verlag, to appear. Download PDF
SUBMITTED

  1. Alber, H.-D., Zhu, P., Precise asymptotic expansions for solutions of phase field models at the passage to the sharp interface limit

  2. Alber, H., Zhu, P., Spherically symmetric solutions to a model for interface motion by interface diffusion

  3. Arrieta J. M.,  Lopez-F. M., Zuazua E., On a nonlocal moving frame approximation of traveling waves

  4. Arrieta J.M., Lopez-Fernandez M., Zuazua E., Approximating travelling waves by equilibria of non local equations

  5. Barros R., Choi W., Holmboe instability in non-Boussinesq fluids

  6. Bendahmane M., Chaves-Silva F. W., Controllability of a Degenerating Reaction-Diffusion System in Electrocardiology

  7. Bueno-O. A., Castro C., Palacios F., Zuazua E., Continuous adjoint approach for the Spalart-Allmaras model in aerodynamics optimization

  8. Ignat L., Zuazua E., Convergence rates for dispersive approximation schemes to Nonlinear Schrödinger equations

  9. Ignat, L., Stan, D., Dispersive propieties for discrete Schrödinger equations

  10. Krejcirik D., Pratelli, A., The Cheeger constant of curved strips

  11. Li H., Lu Q., Null Controllability of Some Systems of Two Backward Stochastic Heat Equations with One Control Force

  12. Lu, Q, Zhang, X., Well-posedness of Backward Stochastic Di®erential Equations with General Filtration

  13. Ou Y., Zhu P., Spherically symmetric solutions to a model for phase  transitions driven by configurational forces

  14. Ou, Y., Low Mach number limit of viscous polytropic fluid flows

  15. Porreta A., Zuazua E., Null controllability of viscous Hamilton-Jacobi equations

  16. X. Lu, Poincare's inequalities and energy decay estimates on different manifolds

  17. Xiaojun Lu, Regularity behavior for weak sigma evolution equations

  18. Y. Ou, P. Zhu, Vanishing viscosity limit for an optimal control problem  of scalar conservation laws in the presence of shocks

  19. Zhu, P., Regularity of solutions to a model for solid-solid phase transitions driven by configurational forces

  20. Zhang, J., Zhu, P., Existence and regularity of weak solutions to a model for coarsening in molecular beam epitaxy